# SDR 2008UALA03520

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 54,434 hours, 321,405 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LOSS OF AIR MODE INFLIGHT. RTFL.
